×

zbMATH — the first resource for mathematics

The continuous dependence of generalized solutions of non-linear partial differential equations upon initial data. (English) Zbl 0117.31102

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] and , Methoden der Mathematischen Physik, Vol. 2, Springer, Berlin, 1937. · Zbl 0017.39702 · doi:10.1007/978-3-642-47434-7
[2] On discontinuous initial value problems for certain non-linear partial differential equations, Tech. Note BN-119, AFOSR-TN-58-165, AD-152192, Feb. 1958, pp. 1–25.
[3] Douglis, Comm. Pure Appl. Math. 12 pp 87– (1959)
[4] On discontinuous solutions of quasi-linear first order partial differential equations, NAVORD Rep. 6775, U. S. Naval Ord. Lab., White Oak, Md., Mar. 1960, pp. 1–75.
[5] Haar, C. R. Acad. Sci. Paris 187 pp 23– (1928)
[6] Lax, Comm. Pure Appl. Math. 10 pp 537– (1957)
[7] Oleinik, Doklady Akad. Nauk SSSR 109 pp 1098– (1956)
[8] Oleinik, Uspehi Matem. Nauk 12 pp 3– (1957)
[9] Oleinik, Uspehi Matem. Nauk 12 pp 169– (1957)
[10] Rozhdestvenskii, Doklady Akad. Nauk SSSR 122 pp 551– (1958)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.